Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have high blood pressure and overweight. Suggest weight loss pills and diet?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 439 Questions
I have high blood pressure & overweight I'm trying to find the best weight loss pills & juices that I can take in my lunch I drink 2 to 3 1.5L of bottled water a day I also want to know what snacks & health shakes I can take.
Posted Fri, 6 Sep 2013 in General Health
Answered by Dr. Pankaj Malhan 2 days later
Brief Answer:
Diet and exercise

Detailed Answer:

Thanks for asking.

There is no magic pills for the weight reduction,Weight loss is the combined effect of low calorie diet along with exercise to consume the calories that are already stored in the body.

For high blood pressure, you need medication to reduce the blood pressure to normal levels.

Regarding diet, all the saturated fat and high calorie food needs to be avoided, like sugar, cheese, butter, cakes, creams. Try eating more vegetables and fruits,as they are low in calories.

Add physical activity to your daily routine in the form of walking, swimming, games , running etc.


Please let me know if you need further information.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor